Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On reciprocality of twisted Alexander invariants

Jonathan A Hillman, Daniel S Silver and Susan G Williams

Algebraic & Geometric Topology 10 (2010) 1017–1026
Bibliography
1 J C Cha, Fibred knots and twisted Alexander invariants, Trans. Amer. Math. Soc. 355 (2003) 4187 MR1990582
2 S Friedl, S Vidussi, Twisted Alexander polynomials and symplectic structures, Amer. J. Math. 130 (2008) 455 MR2405164
3 S Friedl, S Vidussi, Twisted Alexander polynomials, symplectic 4–manifolds and surfaces of minimal complexity, from: "Algebraic topology – old and new", Banach Center Publ. 85, Polish Acad. Sci. Inst. Math., Warsaw (2009) 43 MR2503517
4 J A Hillman, C Livingston, S Naik, Twisted Alexander polynomials of periodic knots, Algebr. Geom. Topol. 6 (2006) 145 MR2199457
5 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
6 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson–Gordon invariants, Topology 38 (1999) 635 MR1670420
7 T Kitano, Twisted Alexander polynomial and Reidemeister torsion, Pacific J. Math. 174 (1996) 431 MR1405595
8 T Kitayama, Refinement of twisted Alexander invarariants and sign-determined Reidemeister torsions arXiv:0705.2371
9 I Kovacs, D S Silver, S G Williams, Determinants of commuting-block matrices, Amer. Math. Monthly 106 (1999) 950 MR1732497
10 X S Lin, Representations of knot groups and twisted Alexander polynomials, Acta Math. Sin. $($Engl. Ser.$)$ 17 (2001) 361 MR1852950
11 J Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. $(2)$ 74 (1961) 575 MR0133127
12 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. $(2)$ 76 (1962) 137 MR0141115
13 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
14 D S Silver, S G Williams, Dynamics of twisted Alexander invariants, Topology Appl. 156 (2009) 2795 MR2556037
15 G Torres, R H Fox, Dual presentations of the group of a knot, Ann. of Math. $(2)$ 59 (1954) 211 MR0062439
16 M Wada, Twisted Alexander polynomial for finitely presentable groups, Topology 33 (1994) 241 MR1273784